# SDR ASOA201201466

- Difficulty date: April 29, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 20,351 hours, 18,773 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL,  BLEW A TIRE ON ROTATION. ON CLIMBOUT IT WAS CONFIRMED BY TOWER.  LANDED NORMALLY WITHOUT INCIDENT.  EMERGENCY DECLARED.  R & R LT INBD MLG TIRE AND ASSY IAW AMM 32-41-01.
